# SDR USAA050307

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 35759
- Condition: Cracked
- Location: Nr 2 Spoiler
- Part time: 39,212 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 2 SPOILER CRACKED .125 INCH, AND .5 INCH BY .5 INCH AREA DELAMINATED.  REMOVED AND REPLACED PER M/M 27-61-11 AND 27-61-11 AND 27-61-51.  (M)
